Norms of lacunary polynomials in functional spaces
Matematičeskie zametki, Tome 51 (1992) no. 3, pp. 137-139
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_51_3_a19,
author = {A. S. Belov and V. A. Rodin},
title = {Norms of lacunary polynomials in functional spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {137--139},
year = {1992},
volume = {51},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_51_3_a19/}
}
A. S. Belov; V. A. Rodin. Norms of lacunary polynomials in functional spaces. Matematičeskie zametki, Tome 51 (1992) no. 3, pp. 137-139. http://geodesic.mathdoc.fr/item/MZM_1992_51_3_a19/